# SDR ASAA2012100593024

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 1,485 hours, 455 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 14269
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,487 hours, 456 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTING NR 2, NORMAL START TO 55 N2 THEN NO STARTER CUTOUT, FOLLOWED QRH PROCEDURE.   REPLACED NR 2 ENGINE START VALVE REF MM 80-11-03. INSTALLATION TEST COMPLETE OPS & LEAK CHECK NORMAL.
